# SDR DALA2015062403944

- Difficulty date: June 22, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 63,300 hours, 46,457 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 731-750
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKES ON RT WINDOW BELT STA Y=731-750, AFT UPPER CORNER.  RT WINDOW BELT STA Y= 731-750 WAS REPAIRED IAW ETI-88-15-192, REV 1 AND ER/A 536436-14AD, REV ORIGINAL PERFORM HFEC INSPECTION EVERY 24 MONTHS IAW ERA 536436-14AD.  RII COMPLETED.
